Tolerances and congruences on implication algebras

Ivan Chajda; Bohdan Zelinka

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 207-217
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan, and Zelinka, Bohdan. "Tolerances and congruences on implication algebras." Czechoslovak Mathematical Journal 38.2 (1988): 207-217. <http://eudml.org/doc/13694>.

@article{Chajda1988,
author = {Chajda, Ivan, Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
keywords = {tolerances; congruences; finite implication algebras},
language = {eng},
number = {2},
pages = {207-217},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Tolerances and congruences on implication algebras},
url = {http://eudml.org/doc/13694},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Chajda, Ivan
AU - Zelinka, Bohdan
TI - Tolerances and congruences on implication algebras
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 207
EP - 217
LA - eng
KW - tolerances; congruences; finite implication algebras
UR - http://eudml.org/doc/13694
ER -

References

top
  1. Abbott J. C, Semi-Boolean algebra, Мат. весник 4 (1967), 177-198. (1967) Zbl0153.02704MR0239957
  2. Chajda I., Tolerance trivial algebras and varieties, Acta Sci. Math. (Szeged), 46 (1983), 35-40. (1983) Zbl0534.08001MR0739020
  3. Chajda I., A localization of some congruence conditions in varieties with nullary operations, Annales Univ. Sci. Budapest, Sectio Math. (to appear). Zbl0636.08004MR0927804
  4. Chajda I., Zelinka В., Tolerance relations on lattices, Časop. pěst. mat. 99 (1974), 394- 399. (1974) Zbl0297.06001MR0360380
  5. Csákány В., Characterizations of regular varieties, Acta Sci. Math. (Szeged), 31 (1970), 187-189. (1970) Zbl0216.03302MR0272697
  6. Duda J., Arithmeticity at 0, Czech. Math. J. (to appear). Zbl0627.08003MR0882594
  7. Zelinka В., Tolerance in algebraic structures, Czech. Math. J. 20 (1970), 179-183. (1970) Zbl0197.01002MR0260653
  8. Zelinka В., Tolerance in algebraic structures II, Czech. Math. J. 25 (1975), 175-178. (1975) Zbl0316.08001MR0457323
  9. Zelinka В., Tolerance relations on semilattices, Comment. Math. Univ. Carol. 16 (1975), 333-338. (1975) Zbl0326.06004MR0369199

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.